# SDR CALA2013102392302

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 63,625 hours, 24,109 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL HAS A 1 INCH DIAMETER HOLE IN ABRADABLE LINER AT THE 6 OCLOCK POSITION 1ST STAGE FAN LINER.  IAW MAINT TIP 2717, PARTS 841-0591  ADH3002-48 ADHESIVE
